Структурные изоморфизмы свободных произведений полугрупп с единицей или нулем
Matematiceskij sbornik (1966)
- Volume: 113, Issue: 2, page 251-256
- ISSN: 0368-8666
Access Full Article
topHow to cite
topКизнер, Ф.И.. "Структурные изоморфизмы свободных произведений полугрупп с единицей или нулем." Matematiceskij sbornik 113.2 (1966): 251-256. <http://eudml.org/doc/69870>.
@article{Кизнер1966,
author = {Кизнер, Ф.И.},
journal = {Matematiceskij sbornik},
keywords = {generalized groups, semigroups},
language = {rus},
number = {2},
pages = {251-256},
publisher = {Tipogr. Lissnera i Sobko},
title = {Структурные изоморфизмы свободных произведений полугрупп с единицей или нулем},
url = {http://eudml.org/doc/69870},
volume = {113},
year = {1966},
}
TY - JOUR
AU - Кизнер, Ф.И.
TI - Структурные изоморфизмы свободных произведений полугрупп с единицей или нулем
JO - Matematiceskij sbornik
PY - 1966
PB - Tipogr. Lissnera i Sobko
VL - 113
IS - 2
SP - 251
EP - 256
LA - rus
KW - generalized groups, semigroups
UR - http://eudml.org/doc/69870
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.